Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Acne affects the oil glands and hair follicles within the skin, usually on the face but sometimes on other areas of the body too such as the neck and back. The pores, which connect to oil glands produce sebum, a substance which carries dead skin cells to the skin’s surface, but sometimes the oil and skin cells plug the pore instead. The bacteria, which usually live harmlessly on the skin contaminate the plugged follicle and this can cause an infection which develops into acne. There are a number of different forms that this infection manifests itself as including papule, pustules, cysts and nodules but all fall under the term Acne.
Due to the infection being the main cause of acne, it is crucial you treat it as you would any other infection, with a medication such as Differin which works to clear the acne and stop further development of spots, whilst healing and decreasing any chance of scarring.
By filling in our short medical questionnaire, our doctors can ascertain whether Differin
gel is the most appropriate treatment for your acne. This will be based on a number of factors including the severity of the infection and other medications you have tried or are currently taking. Once the doctor has given you a prescription, you can purchase your treatment online without having to visit your GP or chemist to pick up your medication. Instead, it will be sent directly to your address.
Differin is an effective treatment for reducing inflammation making it especially beneficial for anyone suffering from black or whiteheads as well as pustules.
In fact adapalene, the active ingredient in Differin is a retinoid which has been found to have a number of benefits which acne fighting ingredients in other products, such as benzoyl peroxide and salicylic acid, cannot claim to offer such as:
Differin has been proven to prevent acne from forming if used daily as recommended, and it is oil free meaning your face will not be slick or sticky. It also helps to restore your skin’s natural texture and tone by fighting acne deep down within the pores where the infection starts.
For anyone who has struggled to find an effective acne treatment Differin may be the next best step to take as it has been found to be very well tolerated when compared to other topical gels and creams containing retinoids. It is also a good option for people who struggle to take medication orally.
Differin contains the active ingredient adapalene, a retinoid medicine which is derived from vitamin A.
The inactive ingredients are carbomer 940, poloxamer 182, propylene glycol (E1520), disodium edetate, Phenoxyethanol, methyl para-hydroxybenzoate (E218), sodium hydroxide and purified water.
Adapalene is for topical use only and not to be swallowed. Wash your hands prior to use followed by washing your face using a mild cleanser and patting the skin dry. Using the fingertips, apply a thin layer of Differin gel to the affected area or areas. Do not apply to the inside of your lips or inside the nose or mouth.
Typically you would use it once daily in the evening, though follow the guidance given to you by your doctor. Using more gel than required or for longer than recommended will not make the medication work more quickly and may result in irritating or painful side effects.
The active ingredient in Differin increases the turn over of skin cells creating a natural exfoliation type process to the surface layer. This unblocks pores and the sebaceous glands which produce the oil allowing this sebum (oil) to be released. This helps to decrease blackheads and oiliness. Adapalene also gives an anti-inflammatory effect too, lowering redness, heat and swelling.
Your doctor at Click Pharmacy or GP will let you know the amount of time you should use Differin. It will begin to work from the first application, but whereas some people will see the benefits after one to two weeks, others may find it takes a month or two.
For the first few weeks, it may feel that your skin is appearing to get worse, but this is not the case. During this time, the medication is dealing with the issues under the surface so be patient and continue to use your gel for as long as recommended to ensure you get the full benefit of it
As with any medication, some patients may experience side effects whereas others may not.
The most common side effects of Differin include irritation, redness and dryness to the area of application as well as a slight burning sensation. These tend to be due to your skin getting used to the medication and can ease after a couple of weeks as it begins to tolerate it.
If you experience major irritation then speak to your doctor who may recommend you apply it less often or take a break from it.
Make sure you tell your doctor about any other medications you are taking or using to ensure they will not interfere with one another or make one or both of them less effective or even dangerous.
There are certain products which are to be avoided whilst using Differin:
Due to the medication potentially causing sensitivity to UV light it is important you avoid spending an excessive amount of time in the sun and apply a block every day to avoid irritation and burning.
21 July 2020